ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Vyvanse
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Vyvanse (lisdexamfetamine dimesylate)

Reply
 
Thread Tools Display Modes
  #1  
Old 07-18-10, 09:57 PM
megaplex2112 megaplex2112 is offline
Newbie
 

Join Date: Jul 2010
Location: MI
Posts: 2
Thanks: 0
Thanked 0 Times in 0 Posts
megaplex2112 is on a distinguished road
Was I taking to much Vyvanse?

I started taking Vyvanse 30 mg for a couple weeks.

- Then my psychologist upped it to 50 mg after, for a couple weeks.

- Then, to 70 mg the following couple of weeks.

- Then he added Prestique 50 mg to be for a couple weeks.

- And last week, he wanted me to take Vyvanse 70 mg with 100 mg of Prestique.

Almost, every day for the past couple of weeks or so, I felt ridicously jittery, and the more MEDs I took, the more my thoughts were racing, and the more it became harder to concentrate.

He kept saying everything would be fine, but I felt that it wasn't. About a week ago, when I was trying to do some homework, I could hear my inner thoughts screaming angrily at me. It was the first time it happened.

Last Tuesday, I had an exam in the morning from 10 a.m. to 12 p.m. I took Vyvanse 70 Mg at 8 a.m., and Prestique about 9:30, however, when I took the exam, my thoughts were racing excessively, and I couldn't concentrate for longer than 4 seconds.

I decided to start lowering my dosage on my own to see the effects. On Thursday of this week, I stopped Prestique completely, and only took 70 MG of Vyvanse every day since yesterday. I noticed though, that my thoughts were still racing, and I couldn't stop myself to give myself a break for deliberate thought. I felt like I wasn't breathing enough, and that it was hard to stop. All my angry thoughts were cycling over and over again, that I had to take a walk in the park to calm down. Literally, for about 2 hours, I just let my autopilot walk around as I let all the angry thoughts about my exam failure out and energy cycle out.

Today, I took 30 Mg in the morning, and I have been feeling pretty calm and relaxed, able to be think deliberately, and do my homework.


So my question is that.. was I taken too much medication? And were the side effects I was having coming from overdose?
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Questions re taking multiple daily doses of vyvanse Galileo Vyvanse 5 07-05-13 07:15 AM
Taking Dexedrine Spansules 3x/Day; Want To Try Vyvanse bookofmatches Dexedrine/Dextrostat 3 05-07-10 02:20 PM
Anyone taking Vyvanse? prodrift101 Vyvanse 12 03-03-10 01:20 AM
Newly diagnosed at 44 and taking Vyvanse williet65 Vyvanse 2 02-05-10 04:03 PM
Just started taking Adderall... medeski Adderall 17 03-30-07 11:37 PM


All times are GMT -4. The time now is 05:23 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
(c) 2003 - 2014 ADD Forums